# SDR 0601051

- Difficulty date: January 6, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N767TW
- Make and model: Boeing 737230C
- Aircraft serial: 20258
- Aircraft time: 71,141 hours, 64,373 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 65799528
- Part serial: MA1561
- Condition: Delaminated
- Location: Left
- Part time: 71,141 hours, 64,373 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED LEFT WING SPOILER #3 DUE TO DELAMINATION.
